# SDR 29GA2017082800001

- Difficulty date: August 28, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N346AG
- Make and model: Saab 340B
- Aircraft serial: 340B446
- Aircraft time: 35,637 hours, 40,161 cycles
- Engine: Ge CT79B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR TRANSIT LIGHT CAME ON FOR A FEW SECONDS THEN WENT OUT. 7,000 FEET AND 230 KTS.   ADJUSTED NOSE GEAR UPLOCK SWITCH IAW AMM 32-69-15-02. LANDING GEAR EXTENSION AND RETRACTION FUNCTIONAL TESTED NORMAL IAW AMM 32-30-00-05.
